# SDR QXEA200500068

- Difficulty date: January 14, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 17,643 hours, 24,820 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Stuck
- Location: Nr 1 & 2
- Part time: 17,643 hours, 24,820 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RDM - FLIGHT 2162 - THE CREW REPORTS THE LAVATORY SMOKE DETECTOR SOUNDED DURING THE APPROACH FOR LANDING.  MAINTENACE INSPECTED THE AIRCRFAFT AND REPLACED THE NR 1 AND NR 2 P2.5/3.0 SWITCHING VALVES.  THE ENGINES WERE RUN AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
